I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Hello Friends

User
Posted 30 Jul 2016 at 00:08

Hi I'm Dave


I've had nine months from being diagnosed to ending treatment.


I have a PSA of 0.I after treatment having had 8.8.I am stage 3, Gleason 9.


I dont really know what will happen.


I enjoy life with my lovely wife.


I am happy most days.


I hope to hear from all my fellow brothers here in due course.


Dave x

User
Posted 31 Jul 2016 at 17:50

Hi Dave.

As regards fatigue carry on with whatever it is you're doing because only to be a little tired after 9 months of HT is pretty good going. My first 12 months had me well floored. The next nigh on 3 years were better. I left not seeking help for ED for pretty much 12 years. If it's an issue for you then my advice on that is seek help somewhat sooner. As regards hot flushes some here take sage tablets although I never did.

Good luck

Ray - check my profile if you wish.

Show Most Thanked Posts
User
Posted 30 Jul 2016 at 09:27

Welcome!

I'm sure you've read a few of the discussions ... there will be some folk who've had similar diagnosis, treatment and experience .... but none who are identical!

What treatment did you have?

.
-- Andrew --
"I intend to live forever, or die trying" - Groucho Marx
User
Posted 30 Jul 2016 at 18:24

Hi Dave.

I note from your profile brachy and RT. Any HT planned?

Ray

User
Posted 30 Jul 2016 at 18:32

Hi Ray and Andrew

Yes I am on HT.I have been on it for 9 months now.

I had HDR Brachy in April followed by 23 sessions of RT.

I have three monthly injections of Prostap.

I have a bit of tiredness at times and I feel a bit sore internally around the area where I had HDR Brachy.

Any advice would be welcome.

Dave

User
Posted 31 Jul 2016 at 14:53

I had external beam RT, followed by hormones; I'm 18 months into 3-monthly injections.

I get a fair amount of tiredness and lethargy, though I feel like it's stopped getting worse (we'll see!).

My approach has been to work through it: at 64, I'm retired, but I aim to do something 'significant' every day, as well as some light exercises, and keeping generally active. I'm also trying to get into routines (something I've studiously avoided all my life!), so that the things I should be doing, get done.

I initially put on weight, but I've managed to stabilise, and now I'm losing some of it. Maintaining some muscle tone is important, as HT actively destroys it.

Some days are difficult, but I plod on ... some days are just fine. It's still weird!

And, of course, I still look over my shoulder, wary of some new symptom creeping up when I'm not looking.

But I've kept up my social life; the only thing that's actively suffered is long walks; I just don't have the stamina to maintain a decent pace - and people don't make allowances (not that I'd want them to!).

.
-- Andrew --
"I intend to live forever, or die trying" - Groucho Marx
User
Posted 31 Jul 2016 at 17:50

Hi Dave.

As regards fatigue carry on with whatever it is you're doing because only to be a little tired after 9 months of HT is pretty good going. My first 12 months had me well floored. The next nigh on 3 years were better. I left not seeking help for ED for pretty much 12 years. If it's an issue for you then my advice on that is seek help somewhat sooner. As regards hot flushes some here take sage tablets although I never did.

Good luck

Ray - check my profile if you wish.

User
Posted 31 Jul 2016 at 17:57

Hi Andrew

I'm 66.

I have a small smallholding so I get out every day and do a bit.

Obviously I'm not in the shape I was before treatment but I am coping with the change.

My weight has not increased so I'm grateful for that.I get a bit absent minded but that might be related to age.

I also get days when I'm quite tired followed by better days.

I have a dull uncomfortable feeling in my lower midriff where I think the Brachy treatment took place.

I'm nine months into the hormone treatment.

I'm also am an ex pro musician so I have my music to still enjoy.Trouble is if I am writing music it can get a bit difficult with the tiredness to concentrate properly.

I worry about my wife who has seen me suffer and I know its taken a toll on her.She is my darling.

Thanks for the post Andrew I hope we speak again.

User
Posted 31 Jul 2016 at 18:01

Thanks Ray


I am getting advice on ED soon as it is an issue.


I get out most days to work on my one acre in West Wales and it keeps me active.


I am pleased to know that the tiredness will be less severe as time passes.


Thanks very much for your advice.


Dave

 
Forum Jump  
©2018 Prostate Cancer UK